Please use this identifier to cite or link to this item:
Title: Rigorous extension of the proof of zeta-function regularization
Author: Elizalde, E. (Emili), 1950-
Romeo, A.
Keywords: Teoria de camps (Física)
Funcions zeta
Field theory (Physics)
Zeta functions
Issue Date: 1989
Publisher: The American Physical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1989, vol. 40, núm, 2, p. 436-443
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
73462.pdf914.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.